Citation: thales. "The Fade: An Experience with Nitrous Oxide (exp109720)". Erowid.org. Jan 4, 2018. erowid.org/exp/109720
[Author reports the following occurred after approximately 200 cartridges were consumed over an undocumented amount of time]. I was laying in a bed with a single lamp above me lit. The lamp began to lose both size and strength of brightness. It was literally pulling away from me, growing smaller as the distance between my face and the light and surrounding light shade increased. As it grew smaller, it seemed to also recede into darkness, the image of the lamp and shade growing dimmer and dimmer. My brain jumped to a conclusion that this meant I was dying, leaving this plane of existence somehow. I called out to a friend who was using besides me that I was dying, and she responded that I wasn’t dying. The moment she finished saying that, the lamp and shade snapped back (without sound) to full size and brightness as if it had never changed at all. It was very creepy and the feeling of leaving this life has stayed with me ever since.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.